Week 2: Appetite came back

Discussion in 'My Experience with Duromine' started by Sk1nnyoneday, Nov 11, 2017.

  1. Sk1nnyoneday

    Sk1nnyoneday Member
    Registered

    Joined:
    Nov 1, 2017
    Messages:
    21
    Likes Received:
    29
    I’m crying as I write this. My second week and all effects of duromine have gone.

    I even started taking it at later times, first 10am then 11am then 12pm and still no reduction in appetite.

    It’s as if this week’s pills don’t contain any drug at all. Last week I finally felt free from food and hunger but now those demons have returned and I’m trapped again.

    This was truly my last hope. I needed this, I really did.
     
    Aaliyha_Rose likes this.
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,415
    Likes Received:
    439
    Hi! Don’t give up! Stop taking Duromine for 3-4 days and restart again. And review your nutrition! You eat too little!!! You torture your body without a serious reason for that. You don’t need such a scarce nutrition to lose weight. Especially, wince you exercise.

    Calm down, drink more water, concentrate on your body, fuel it better.

    Did you have a blood check for hypoglycemia? Do you sleep enough during the night? Do you consume enough proteins and fats?
     
    Cinergy likes this.
  3. Sk1nnyoneday

    Sk1nnyoneday Member
    Registered

    Joined:
    Nov 1, 2017
    Messages:
    21
    Likes Received:
    29
    I will get tested for hypoglycaemia. I sleep around 10hrs normally. Yesterday I ate 52g protein and 48g fat

    How much should I be eating? How should I fuel myself better? I’ve been told that 1200 calories a day is adviced for a sedentary person like me.
     
  4. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,415
    Likes Received:
    439
    Proteins, ok, sounds like a good amount. Fats… closer to the minimum limit. Are you sure that you do manage to consume 1200 calories? On days when you exercise, you should consume a bit more. And you do exercise.

    One more thing that just hit me. Did you consume a lot of added sugar before? If you did and completely abandoned it, you are going through a sugar dependence withdrawal, which usually gets better by the end of week 2-3.
     
  5. Sk1nnyoneday

    Sk1nnyoneday Member
    Registered

    Joined:
    Nov 1, 2017
    Messages:
    21
    Likes Received:
    29
    Okay, I will raise my fats a little and yes, according to MyFitnesspal I do eat 1200 calories a day easily. I will raise to 1350 calories on exercise days.

    No, I didn’t consume added sugar before so nothing has changed there.

    Should I still stop Duromine for 3/4 days?
     
  6. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,415
    Likes Received:
    439
    Oh good for you. I was worried that you eat less.

    Yes, i would suggest you do the re-start thing, if the appetite suppression is gone.
     
  7. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,415
    Likes Received:
    439
    Hi there! A new week… did you re-start Duromine? How do you feel? How is your hunger?
     
  8. Sk1nnyoneday

    Sk1nnyoneday Member
    Registered

    Joined:
    Nov 1, 2017
    Messages:
    21
    Likes Received:
    29
    Second day back on Duromine.No drastistic change. My appetite seems mildy reduced from late morning to mid afternoon but then it comes back in full force. Can't tell if the pill is causing this. Guess I'll keep taking them anyway.

    CW: 65.5kg (+1.8kg from last week)
    Body fat: 31.6%
     
  9. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,415
    Likes Received:
    439
    did you do the blood test? something is causing this... such appetite must have a reason. did you have it all your life?

    forgot if i asked about your water intake
     
  10. Sk1nnyoneday

    Sk1nnyoneday Member
    Registered

    Joined:
    Nov 1, 2017
    Messages:
    21
    Likes Received:
    29
    28th Nov for the test. My water intake is still around 1.5ltr. I’ve never had such out of control appetite. My weight problem started around 21yrs old but the appetite started around 24yrs old.

    I too thought “something” was wrong but after years and years of doctors appointments (and different doctors) I’ve been told repeatedly that I’m completely healthy and I just need to eat less and exercise.

    Even a cosmetic surgeon wanted me to lose 4kg more through before considering any fat removal. Since then I’ve put on 7kg.

    I have a hunch it’s hormonal resistance but the doctor doesn’t think it’s likely
     
  11. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,415
    Likes Received:
    439
    Yep, definitely something should be addressed… in fact, there plenty of medical reasons for extreme hunger, and I don’t like either of them. Let’s see what your test shows. Do you happen to have blood sugar tests done in any local pharmacies? It would also be very good if you did these a couple of days on a fasting stomach.

    I am sorry, if I already asked and just forgot… did you have your thyroid checked?

    Here are some possible reasons (not all, I think) for extreme hunger:
    • Diabetes mellitus
    • Hypoglycemia (low blood sugar levels)
    • Hyperglycemia (high blood sugar levels)
    • Anxiety
    • Stress
    • Depression
    • Bulimia
    • Binge eating disorder
    • Hyperthyroidism (raised level of thyroid hormone)
    • Premenstrual syndrome
    • Certain prescription drugs such as corticosteroids
    • Some psychiatric conditions
    • Rare medical conditions such as Kleine-Levin Syndrome and Prader-Willi Syndrome
    My intention is not to scare you, but the fact that extreme hunger developed all of a sudden, following a consistent weight gain. and that was NOT the puberty period, you’ve passed that already. Something went wrong at that stage, and you need to find the reason. I hope that you will find it, and very soon, and solve it, and then your weight loss will be a walk in the park.


    Oh, and you’re on 30 mg? Considered asking your doc for 40 mg? Or you don’t have these available for sale?
     
  12. Sk1nnyoneday

    Sk1nnyoneday Member
    Registered

    Joined:
    Nov 1, 2017
    Messages:
    21
    Likes Received:
    29
    Yes, I'll be getting tested for thyroid function, cortisol levels, cholesterol, blood sugar next week.
    As an asthmatic and allergy sufferer I have used corticosteroids all my life :(
    40mg is not available at all.
    I had another doctor's appointment but they seem more interested in giving me therapy (again) although I don't believe the problem is psychological.

    I'll see what happens next.
     
  13. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,415
    Likes Received:
    439
    Fingers crossed that you get a clear diagnose!

    As for the therapy… why not try it… who knows, what turns the most effective. If you have the possibility, just give it a try. Either way, you’re bravo for not giving up and I am sure you will achieve anything with a proper mindset and motivation. Have a lovely day!
     
  14. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,415
    Likes Received:
    439
    Hi, how is it going? How do you feel?
     
  15. Sk1nnyoneday

    Sk1nnyoneday Member
    Registered

    Joined:
    Nov 1, 2017
    Messages:
    21
    Likes Received:
    29
    The pills have no effect now. Absolutely no reduction in appetite. No any other symptoms, good or bad. Feel exactly the same as when I wasn’t taking the pill.

    Blood tests came back completely normal. Thyroid, oestrogen, testosterone, progesterone, deficiencies, liver, kidney, glucose, blood pressure, cortisol and more.

    With a stuck BMI of 27 and body fat around 32% I’m a bit lost.
     
Loading...